# SDR AALA202509227517

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 31,322 hours, 14,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LH AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR REQUIRES SERVICE. MAINTENANCE SERVICED LH AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR IAW AMM 52-10-00.
